Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGeneralized reduction in rings of differential polynomials.
Author(s) Alexy I. Zobnin
TypeArticle in Journal
Abstractn this paper, concepts of algebraic reduction and pseudoreduction in rings of differential polynomials are generalized. Specific features of this generalization, such as the uniqueness of separants and termination of the generalized reduction process, are considered. A method for the construction of generalized almost triangular simplificators similar to that for the construction of medians by Gröbner bases is suggested. A particular case, the generalized reduction in an ordinary polynomial ring, is considered.
ISSN0361-7688; 1608-3261/e
URL http://link.springer.com/article/10.1023%2FB%3APACS.0000021266.80038.88
LanguageEnglish
JournalProgram. Comput. Softw.
Volume30
Number2
Pages88--94
PublisherSpringer US, New York, NY; Pleiades Publishing, New York, NY; MAIK ``Nauka/Interperiodica
Year2004
Edition0
Translation No
Refereed No
Webmaster